# SDR 03FDEA00733

- Difficulty date: May 15, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46613
- Aircraft time: 75,667 hours, 30,097 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Inoperative
- Location: Rt Wing Te Flap
- Component part number: ARC1984
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH E.A. 8-5740-70384 WINGS- RT OUTBD FLAP, INBD HINGE ASSY P/N ARC1984.    FACT  13MAY03  22:27  BFM R  COMPLIED WITH E.A.# 8-5740-70384.
